# SDR 96ZZZX377

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT9*
- System (JASC): 7250 · Turbine Section
- Part: Support Assy
- Part number: 694702
- Condition: Failed
- Location: Nr 3 Bearing
- Component: 589741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRITISH AIRWAYS EXPERIENCED AN ENGINE CONDITION SHOWING HIGH OIL CONSUMPTION ON ONE OF THEIR ENGINES.  AN INVESTIGATION LED TO A COMPONENT ASSEMBLY FAILURE LOCATED IN THE NR 3 BEARING COMPARTMENT.  SUBMITTER RECOMMENDATIONS:  COMPLY WITH PRATT AND WHITNEY'S SB NR 3985.
